Alert archive / Texas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 28, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 27, 2009, 11:08 AM CDT for Lee County, Texas. It was in force for 37 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 27, 2009, 11:08 AM CDT (16:08 UTC)
- Expired
- Mar 27, 2009, 11:45 AM CDT
- In force
- 37 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
County Lee County, TX
The radar
The Ft Hood radar (KGRK), 62 km from the middle of the area, began a volume at 16:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 11:22 AM CDT | HAIL 0.75 | 3 S Lexington, TX | |
| Mar 27, 11:25 AM CDT | HAIL 0.25 | Lexington, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 4.1 hours before the alert went out and 273 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 542 J/kg
- Mixed-layer CIN
- -157 J/kg
- Mixed-layer LCL
- 460 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 165 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KEWX 271608
SVREWX
TXC287-271645-
/O.NEW.KEWX.SV.W.0028.090327T1608Z-090327T1645Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1108 AM CDT FRI MAR 27 2009
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN LEE COUNTY...
* UNTIL 1145 AM CDT.
* AT 1107 AM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS
LOCATED NEAR FEDOR...OR NEAR LEXINGTON...AND MOVING NORTHEAST AT 40
MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE TANGLEWOOD AND DIME BOX.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3029 9666 3026 9708 3044 9720 3057 9696
3053 9690 3050 9689 3047 9690 3038 9676
3033 9674 3034 9670
TIME...MOT...LOC 1608Z 237DEG 35KT 3037 9707
$$1 follow-up statement
000
WWUS54 KEWX 271621
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1121 AM CDT FRI MAR 27 2009
TXC287-271645-
/O.CON.KEWX.SV.W.0028.000000T0000Z-090327T1645Z/
LEE TX-
1121 AM CDT FRI MAR 27 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT
FOR NORTHERN LEE COUNTY...
AT 1120 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS
LOCATED NEAR LEO...OR NEAR LEXINGTON...MOVING EAST AT 35 MPH.
SOME LOCATIONS IN THE WARNING AREA INCLUDE OLD DIME BOX AND DIME BOX.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3029 9666 3026 9708 3044 9720 3057 9696
3053 9690 3050 9689 3047 9690 3038 9676
3033 9674 3034 9670
TIME...MOT...LOC 1621Z 252DEG 30KT 3039 9695
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 9:41 AM CDT, 1 hour 27 minutes earlier.
Area forecast discussion, Mar 27, 9:41 AM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 941 AM CDT FRI MAR 27 2009 .UPDATE... SHOWERS ARE CURRENTLY BLOSSOMING ACROSS NORTHEASTERN SOUTH CENTRAL TEXAS...AND SUSPECT THAT THESE WILL SOON STRENGTHEN TO THUNDERSTORMS. SOME OF THESE STORMS WILL LIKELY PRODUCE ISOLATED STRONG GUSTS AS WELL AS SMALL HAIL THROUGH THE MORNING. HAVE UPDATED ZONES TO INCLUDE MENTION OF THIS ACTIVITY. && .PREV DISCUSSION... /ISSUED 647 AM CDT FRI MAR 27 2009/ AVIATION... CIGS 3 HUNDRED TO 1 THSD FT OVC WITH VSBYS 1 TO 3 MILES IN FOG AND DRIZZLE WILL BECOME CIGS 2 THSD BKN AFTER 15Z TO 5 THSD TO 10 THSD SCT WITH SCT CLOUDS ABOVE 10 THSD FT AFTER 17Z TODAY. STRONG NW WINDS ARE FORECAST TO SPREAD ACROSS CENTRAL AND SOUTH CENTRAL TEXAS IN WAKE OF A COLD FRONT. A DRY LINE FROM KJCT TO NEAR KDRT WILL MOVE EAST TO A KAUS TO KPEZ LINE BY 18Z AND CONTINUE MOVING EAST OF SOUTH CENTRAL TEXAS LATE IN THE DAY... WHILE COLDER AIR QUICKLY FOLLOWS WITH A COLD FRONT. THIS WILL CAUSE NORTHWEST WINDS TO INCREASE TO 20 TO 30 KNOTS WITH HIGHER GUSTS THIS AFTERNOON AND EVENING. STRONG NORTH WINDS WILL CONTINUE TONIGHT...AND DECREASE SLIGHTLY BY SUNRISE SATURDAY. VFR CONDITIONS ARE EXPECTED TONIGHT WITH SOME WRAP AROUND CLOUDS POSSIBLE FROM 4 THSD TO 6 THSD FT SCT TO BKN FROM VCNTY KBMQ TO SE OF KAUS TO K3T5. PREV DISCUSSION... /ISSUED 514 AM CDT FRI MAR 27 2009/ DISCUSSION... STRONG WINDS FROM THE BASE OF A STRONG UPPER LEVEL LOW IS EXPECTED TO MIX DOWN TO THE SURFACE TODAY TO WARRANT A WIND ADY FOR NEARLY ALL OF SOUTH CENTRAL TX. THE STORM SYSTEM IS PRODUCING A BLIZZARD OVER THE TX PANHANDLE AND WILL LIKELY RESULT IN A COOLING INFLUENCE ON OUR FORECAST TRENDS BEHIND A COLD FRONT EXPECTED LATE THIS AFTERNOON. AHEAD OF THIS SYTEM, SOME LIGHT DRIZZLE AND LOCALLY DENSE FOG WILL OCCUR ALONG AND EAST OF I-35 THROUGH MID MORNING BEFORE BEING WIPED AWAY RAPIDLY FROM THE WESTERLY MIXING. A SHIFT IN THE VAD WINDS ALOFT HAS OCCURRED AT MAF AND SHOULD BE PUSHING INTO VAL VERDE COUNTY AROUND 12Z. POPS SUGGESTED FOR EASTERN COUNTIES WERE DOWNPLAYED SOME DUE TO THE SMALL WINDOW OF DAYTIME MIXING TO INFLUENCE THE DEEPER MOISTURE. A FEW THUNDERSTORMS ARE EXPECTED TO FORM OVER THE FAR EASTERN COUNTIES AROUND NOON. NPW AND RFW PRODUCTS ARE IN EFFECT FOR TODAY AND WILL POSSIBLY BE LOOKED AT FOR TOMORROW. AN INFLUENCE ON THESE HAZARDS WILL BE A SLIGHT SLOWING TREND OF THE UPPER LOW AND THE INFLUENCE OF MUCH COLDER AND ICY CONDITIONS FROM THE TX PANHANDLE TO INFLUENCE THE POST FRONTAL AIR WHEN IT REACHES SOUTH TX. WINDS COULD BE STRONGER FOR SATURDAY AND WILL NEED TO CONSIDER WRAPAROUND CLOUDS REACHING THE AREA OR AT LEAST JUST BARELY TO THE NORTH OF THE AUS AREA. THE INFLUENCE COULD BE MOST SIGNIFICANT FOR SATURDAY NIGHT WHEN TEMPERATURES COULD THREATEN A LIGHT FREEZE OVER PARTS OF THE HILL COUNTRY. WILL ISSUE AN SPS SHORTLY TO SUMMARIZE THESE CONCERNS. COOLER AND SLIGHTLY DRIER AIR WAS ADJUSTED INTO THE SUNDAY THROUGH WEDNESDAY TIMEFRAME AS THE GFS LOOKS TOO EAGER TO DRAW BACK THE MOISTURE IN TIME TO PRODUCE RAINS ON A TUESDAY STORM SYSTEM AND ASSOCIATED FRONT WILL LEAN TOWARD THE DRIER ECMWF AND PREVIOUS FORECASTS. THUS THE EXTENDED PERIODS REMAIN MILD, BREEZY, AND DRY OUT TO 7 DAYS WITH THE UPPER LEVEL FLOW INFLUENCED PRIMARILY BY THE POLAR JET AND SHORTWAVE TROUGHS PASSING TO THE NORTH EARLY TUESDAY AND THURSDAY. FIRE WEATHER... RED FLAG WARNING WILL BE ISSUED IN ANOTHER HOUR OR SO AFTER WE REVIEW RAINFALL ACCUMULATION OVER SOUTH CENTRAL TX AND POSSIBLE IMPACTS OF PRECIP ON MOISTURE ADVECTION FROM BEHIND THE FRONT. A FIRE WEATHER WATCH MAY ALSO BE NEEDED FOR TOMORROW. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 77 41 66 41 74 / 50 - 0 0 0 AUSTIN BERGSTROM INTL AIRPORT 80 40 66 35 77 / 50 - 0 0 0 NEW BRAUNFELS MUNI AIRPORT 80 40 70 38 78 / 10 - 0 0 0 BURNET MUNI AIRPORT 72 38 62 38 71 / 10 - 0 0 0 DEL RIO INTL AIRPORT 80 41 74 43 81 / - - 0 0 0 GEORGETOWN MUNI AIRPORT 74 39 64 38 73 / 50 - 0 0 0 HONDO MUNI AIRPORT 80 40 72 36 76 / - - 0 0 0 SAN MARCOS MUNI AIRPORT 80 40 67 37 75 / 20 - 0 0 0 LA GRANGE - FAYETTE REGIONAL 81 41 63 38 75 / 30 - 0 0 0 SAN ANTONIO INTL AIRPORT 78 41 71 39 76 / - - 0 0 0 STINSON MUNI AIRPORT 80 41 72 39 76 / - - 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FRIO...GILLESPIE... GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY... LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA. RED FLAG WARNING UNTIL 11 PM CDT THIS EVENING FOR THE FOLLOWING COUNTIES: BANDERA...BLANCO...DIMMIT...EDWARDS...GILLESPIE... KENDALL...KERR...KINNEY...MAVERICK...REAL...VAL VERDE...ZAVALA. && 25/04
Hazardous weather outlook, Mar 27, 6:15 AM CDT, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 615 AM CDT FRI MAR 27 2009 TXZ171>173-183>194-202>209-217>225-228-281100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 615 AM CDT FRI MAR 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... A DRY LINE AND PACIFIC COLD FRONT WILL BRING STRONG WINDS AND VERY DRY CONDITIONS TO MUCH OF SOUTH CENTRAL TEXAS TODAY AND TONIGHT. WINDS ARE FORECAST TO PICKUP TO 20 TO 30 MPH WITH GUSTS TO NEAR 35 TO 40 MPH IN WAKE OF THE COLD FRONT. A WIND ADVISORY IS IN EFFECT FOR AREAS ALONG AND NORTHWEST OF A GIDDINGS TO GONZALES TO CUERO LINE FROM NOON TO MIDNIGHT TODAY. A RED FLAG WARNING IS IN EFFECT FROM NOON TO 11 PM TODAY FOR THE HILL COUNTRY FROM JOHNSON CITY...FREDERICKSBURG...AND BOERNE...WEST TO ROCKSPRINGS...AND DEL RIO...THEN SOUTH TO BRACKETTVILLE... EAGLE PASS...CRYSTAL CITY...AND CARRIZO SPRINGS. .DAY TWO...SATURDAY... THE COMBINATION OF BREEZY NORTH WINDS AND LOW HUMIDITY SATURDAY WILL BE NEAR CRITICAL LEVELS FOR FIRE WEATHER CONDITIONS. .DAYS THREE THROUGH SEVEN...SUNDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Mar 27, 7:05 AM CDT, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 705 AM CDT FRI MAR 27 2009 TXZ171>173-183>194-202>209-217>225-228-271800- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS... BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS... SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY... PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES... CUERO...HALLETTSVILLE...CARRIZO SPRINGS 705 AM CDT FRI MAR 27 2009 ...COOLER CONDITIONS COMING LATER TODAY FOLLOWED BY UNSEASONABLY COLD LOWS SATURDAY NIGHT WITH NEAR FREEZING TEMPERATURES POSSIBLE IN THE HILL COUNTRY... AFTER A BRIEF WARMING TREND TODAY...MUCH COOLER CONDITIONS WILL COME TO THE HILL COUNTRY AND SOUTH CENTRAL TEXAS IN THE AFTERNOON AND EVENING TODAY...WITH TEMPERATURES FALLING 30 TO 35 DEGREES IN SEVERAL HOURS...IN WAKE OF A STRONG COLD FRONT. THE COLD FRONT WILL BRING NORTHWEST WINDS OF 20 TO 30 MPH...WITH HIGHER GUSTS... TO SOUTH CENTRAL TEXAS THIS AFTERNOON AND EVENING. LOWS IN 30S OVER THE HILL COUNTRY TO LOWER 40S OVER ADJACENT PARTS OF SOUTH CENTRAL TEXAS IS EXPECTED TONIGHT...WITH BREEZY NORTH WINDS. MUCH DRIER AIR WILL CONTINUE TO COME ACROSS THE REGION TONIGHT AND SATURDAY. BREEZY NORTH WINDS ON SATURDAY WILL DIMINISH LATER IN THE DAY. COLD OVERNIGHT LOWS ARE EXPECTED SATURDAY NIGHT THROUGH EARLY SUNDAY MORNING. AS WINDS SUBSIDE SATURDAY EVENING...STRONG RADIATION AL COOLING WILL FOLLOW. LOWS ARE EXPECTED TO BE IN THE 30S TO NEAR 40. LOWS WILL APPROACH FREEZING BY SUNRISE SUNDAY MORNING IN LOW LYING AREAS OF THE HILL COUNTRY. PERSONS WITH TENDER OUTDOOR VEGETATION IN THE HILL COUNTRY AND ADJACENT AREAS ARE ADVISED TO MONITOR THE FORECAST DUE TO THE POTENTIAL FOR NEAR FREEZING TEMPERATURES SUNDAY MORNING.
Local storm report, Mar 27, 9:46 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
946 AM CDT FRI MAR 27 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0855 AM HAIL 4 N DEL RIO 29.43N 100.91W
03/26/2009 E0.75 INCH VAL VERDE TX PUBLIC
HAIL REPORTED AT THE LONESOME DOVE RV PARK
0900 AM HAIL 1 N UVALDE 29.23N 99.78W
03/26/2009 M0.25 INCH UVALDE TX COCORAHS
0905 AM HAIL UVALDE 29.22N 99.78W
03/26/2009 E0.25 INCH UVALDE TX LAW ENFORCEMENT
0910 AM HAIL 2 NW DEL RIO 29.40N 100.92W
03/26/2009 M0.70 INCH VAL VERDE TX CO-OP OBSERVER
0915 AM HAIL UVALDE 29.22N 99.78W
03/26/2009 M0.88 INCH UVALDE TX TRAINED SPOTTER
0922 AM HAIL 1 S UVALDE 29.20N 99.78W
03/26/2009 M0.75 INCH UVALDE TX TRAINED SPOTTER
0924 AM HAIL UVALDE 29.22N 99.78W
03/26/2009 M1.00 INCH UVALDE TX TRAINED SPOTTER
1015 AM HAIL YANCEY 29.15N 99.13W
03/26/2009 M1.00 INCH MEDINA TX LAW ENFORCEMENT
1018 AM HAIL MONTELL 29.53N 100.02W
03/26/2009 M0.25 INCH UVALDE TX TRAINED SPOTTER
1040 AM HAIL 11 SSE MONTELL 29.37N 99.97W
03/26/2009 E1.00 INCH UVALDE TX PUBLIC
QUARTER SIZE HAIL REPORTED AT PARK CHALK BLUFF
1041 AM HAIL YANCEY 29.15N 99.13W
03/26/2009 M0.75 INCH MEDINA TX PUBLIC
1045 AM HAIL 2 WSW PLEASANTON 28.95N 98.52W
03/26/2009 E0.50 INCH ATASCOSA TX COCORAHS
PEA AND SLIGHTLY LARGER AHIL FOR ABOUT 4 MIN AT MUNI
AIRPORT
1048 AM HAIL 1 N GARNER STATE PARK 29.59N 99.74W
03/26/2009 E0.25 INCH UVALDE TX PARK SERVICE
1118 AM HAIL NATALIA 29.19N 98.86W
03/26/2009 E1.00 INCH MEDINA TX PUBLIC
1121 AM HAIL KNIPPA 29.30N 99.63W
03/26/2009 E0.75 INCH UVALDE TX PUBLIC
PENNY HAIL WAS REPORTED AT VULCAN MATERIALS
1122 AM HAIL LYTLE 29.23N 98.80W
03/26/2009 M0.75 INCH ATASCOSA TX PUBLIC
1123 AM HAIL NATALIA 29.19N 98.86W
03/26/2009 M1.75 INCH MEDINA TX PUBLIC
1124 AM HAIL 1 W HONDO 29.36N 99.17W
03/26/2009 M0.25 INCH MEDINA TX EMERGENCY MNGR
HONDO AIRPORT
1155 AM HAIL PEARSALL 28.89N 99.09W
03/26/2009 M1.00 INCH FRIO TX EMERGENCY MNGR
NICKEL TO QUARTER SIZE HAIL ANLONG WITH GUSTY WINDS
1228 PM HAIL PEARSALL 28.89N 99.09W
03/26/2009 M1.00 INCH FRIO TX PUBLIC
DOWNTOWN
1230 PM TSTM WND DMG 4 E PEARSALL 28.89N 99.03W
03/26/2009 FRIO TX TRAINED SPOTTER
8 INCH DIAMETER TREE BRANCHES BLOWN DOWN...PEA SIZE
HAIL...1.5 INCHES OF RAIN
1232 PM HAIL DEVINE 29.15N 98.90W
03/26/2009 E1.75 INCH MEDINA TX PUBLIC
DOWNTOWN
0100 PM TSTM WND GST CHARLOTTE 28.86N 98.70W
03/26/2009 E60 MPH ATASCOSA TX LAW ENFORCEMENT
0100 PM HAIL CHARLOTTE 28.86N 98.70W
03/26/2009 M1.00 INCH ATASCOSA TX LAW ENFORCEMENT
0116 PM TSTM WND DMG 8 SE CHARLOTTE 28.78N 98.61W
03/26/2009 ATASCOSA TX LAW ENFORCEMENT
TREES BLOWN DOWN.
0119 PM HAIL CHRISTINE 28.79N 98.50W
03/26/2009 E1.75 INCH ATASCOSA TX PUBLIC
0122 PM TSTM WND DMG CHRISTINE 28.79N 98.50W
03/26/2009 ATASCOSA TX PUBLIC
TREE BLOWN DOWN
0122 PM HAIL CHRISTINE 28.79N 98.50W
03/26/2009 E1.25 INCH ATASCOSA TX PUBLIC
TREE BLOWN DOWN
0134 PM HAIL CUERO 29.09N 97.29W
03/26/2009 E0.25 INCH DEWITT TX AMATEUR RADIO
0141 PM HAIL CAMPBELLTON 28.75N 98.30W
03/26/2009 E0.75 INCH ATASCOSA TX PUBLIC
0218 PM HAIL 9 S KENEDY 28.68N 97.85W
03/26/2009 E0.25 INCH KARNES TX AMATEUR RADIO
35 TO 40 MPH WIND GUSTS
&&
EVENT NUMBER 00411 00392 00383 00384 00385 00386 00387 00389 00390
00412 00391 00393 00394 00395 00413 00397 00396 00398 00410 00399
00414 00400 00401 00402 00404 00403 00405 00406 00407 00408 00409
JPBLocal storm report, Mar 27, 9:49 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
949 AM CDT FRI MAR 27 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0943 AM HAIL 4 SSW AUSTIN 30.22N 97.77W
03/27/2009 E0.25 INCH TRAVIS TX NEWSPAPER
REPORT FROM AUSTIN AMERICAN STATESMAN
&&
EVENT NUMBER 00415
JPBSpecial weather statement, Mar 27, 9:51 AM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 951 AM CDT FRI MAR 27 2009 TXZ173-192>194-208-209-271545- BASTROP-CALDWELL-FAYETTE-LEE-TRAVIS-WILLIAMSON- 951 AM CDT FRI MAR 27 2009 ...STRONG THUNDERSTORMS WERE AFFECTING BASTROP...CALDWELL... FAYETTE...LEE...TRAVIS AND WILLIAMSON COUNTIES... AT 950 AM CDT...NWS METEOROLOGISTS ARE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ANDERSON MILL TO LOCKHART...MOVING EAST AT 40 MPH. PEOPLE IN BASTROP...CENTRAL FAYETTE...EASTERN TRAVIS...NORTHERN CALDWELL...SOUTHERN WILLIAMSON AND WESTERN LEE COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...LOCKHART...AUSTIN...ANDERSON MILL... ROLLINGWOOD...MUSTANG RIDGE...BERGSTROM...ROUND ROCK...WINDEMERE... PFLUGERVILLE AND MANOR...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. PEA SIZE HAIL IS EXPECTED WITH THESE STORMS.
Local storm report, Mar 27, 9:54 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
954 AM CDT FRI MAR 27 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0952 AM HAIL 5 SW AUSTIN 30.22N 97.80W
03/27/2009 E0.25 INCH TRAVIS TX TRAINED SPOTTER
BARTON HILL SUBDIVISION
&&
EVENT NUMBER 00417
JPBSpecial weather statement, Mar 27, 10:40 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1040 AM CDT FRI MAR 27 2009 TXZ173-192>194-271630- BASTROP-LEE-TRAVIS-WILLIAMSON- 1040 AM CDT FRI MAR 27 2009 ...A STRONG THUNDERSTORM WAS AFFECTING BASTROP...LEE...TRAVIS AND WILLIAMSON COUNTIES... AT 1039 AM CDT...NWS METEOROLOGISTS ARE TRACKING A STRONG THUNDERSTORM NEAR ELGIN...MOVING NORTHEAST AT 45 MPH. PEOPLE IN EASTERN TRAVIS...EASTERN WILLIAMSON...NORTHERN BASTROP AND NORTHERN LEE COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...ELGIN AND COUPLAND...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. PEA SIZE HAIL IS EXPECTED WITH THIS STORM.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 3:48 PM CDT | Red Flag Warning | EWX | Atascosa, Bandera, Bexar, Blanco, Burnet, Caldwell and 23 more | 28 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.